# SDR SWAA2022031657591

- Difficulty date: September 5, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CAPTAINS'S FWD INBOARD AND OUTBOARD SEAT TRACKS HAVE CORROSION / REMOVED AND REPLACED CAPTS FWD INBOARD AND OUTBOARD SEAT TRACKS IAW AMM 25-11-11-400-801 STEPS 3.D.(2)(3)(D)(4)(5)(6-8) AND SOPM 20-50-01 56572U 06SEPT19 PRIOR TO CAPTAINS SEAT TRACK REPLACEMENT; EVALUATED PER AMM 25-11-11-601; FOUND NO AMM LIMITS FOR CORROSION.
